# SDR SWAA2023121115964

- Difficulty date: October 29, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT WEDGE CORRODED 50' FROM I/B END ON OPPER FWD SURFACE #3 SLAT WEDGE CORRODED 50' FROM I/B END ON UPPER SKIN AT FWD EDGE<[01] CERTIFY STEP 2;[02] REMOVED AND INSTALLED SLAT #3 ALL STEPS COMPLETED PER AMM 27-81-21-401 AND #3 SLAT REPAIRED ON ATS W/O # 565076;[03] UPDATED INSTALLED PART;[04] VERIFIED CORRECTIVE ACTION 2
